# SDR COMA9960652

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 4,622 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT PULLED SHARPLY TO RIGHT DURING TAKEOFF.  REPLACED STEERING TILLER.
